# SDR SWAA2023041920046

- Difficulty date: March 22, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT HAND FLOOR TRANSITION ANGLE HAS SURFACE CORROSION FROM STA 767 TO STA 787. (MARKED)<[01] FOUND CORROSION ON AFT CARGO SHIELD AT STA 767-787 RBL 24 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED DAMAGED PART; LOCATED AND DRILLED REPLACEMENT SHIELD ASSY IAW SRM 51-40-05. COUNTERSINKING AND INSTALLATION STILL REQUIRED.;[03] COUNTERSUNK AND INSTALLED SHIELD ASSY IAW SRM 51-40-02.;[04] 3. JOSHUA PHIPPS (TECHNICIAN); 31-MAR-2023 08:42 UTC COUNTERSUNK AND INSTALLED SHIELD ASSY IAW SRM 51-40-02.  C/W RII INSPECTION.
